- -

On some applications of fuzzy points

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


On some applications of fuzzy points

Show full item record

Ganster, M.; Georgiou, D.; Jafari, S.; Moshokoa, S. (2015). On some applications of fuzzy points. Applied General Topology. 6(2):119-133. doi:10.4995/agt.2005.1951.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82630

Files in this item

Item Metadata

Title: On some applications of fuzzy points
Author: Ganster, Maximilian Georgiou, D.N. Jafari, S. Moshokoa, S.P.
Issued date:
[EN] The notion of preopen sets play a very important role in General Topology and Fuzzy Topology. Preopen sets are also called nearly open and locally dense. The purpose of this paper is to give some applications of fuzzy ...[+]
Subjects: Fuzzy Topology , Fuzzy points , Fuzzy convergence , Fuzzy separation axioms , Fuzzy preopen sets
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2005.1951
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2005.1951
Project ID:
S. P. Moshokoa has been supported by the South African National Research Foundation under grant number 2053847. Also, the authors thank the referee for making several suggestions which improved the quality of this paper.[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record